# SDR ZZDA2007268

- Difficulty date: September 5, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Pulled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LANYARD IS PULLED.  BOTH PINS ARE PULLED ON SLIDE PACK.  REMOVED AND REPLACED L1 DOOR SLIDE PACK IAW B717 M/M 25-61.
